# SDR P5CA2019071500153

- Difficulty date: July 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,411 hours, 20,994 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT OVHT EICAS MESSAGE AFTER TAKE OFF, LIGHT DID NOT STAY ON AFTER QRH WAS RUN. ( PLACED EQUIP COOLING SELECTOR BACK TO AUTO IAW AMM 21-58-00.  LP 1091265 - M7: PERFORMED OPS CHECK OF EQ. COOLING SYSTEM IAW 21-58-00, OPS GOOD AT THIS TIME. )
